# SDR SWAA2022051906269

- Difficulty date: May 10, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 58,626 hours, 34,700 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Condition: Cracked
- Location: Lh Ecs Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ECS BAY - CENTER TANK LOWER SKIN ATTACH ANGLE VISIBLY CRACKED AT FASTENER - BS663; LBL 09  REMOVED DAMAGED SECTION OF THE ATTACH ANGLE I/A/W B737-700 SRM 57-10-10-2R-5 REPAIR 5 STEP 4.B.PERFORMED DVI OF REPAIR AREA I/A/W B737-700 SRM 57-10-10-2R-5 REPAIR 5 STEP 4.D. NO DEFECTS NOTED.VERIFIED STEPS 1; 2 AND 3; HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16.BEGAN LOCATING AND DRILLING -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE I/A/W B737-700 SRM 57-10-10-2R-5 REPAIR 5 STEP 4.I. FINISHED LOCATING; DRILLING AND FINAL TRIM ON -1 AND -2 REPAIR PARTS I/A/W B737-700 SRM 57-10-10-2R-5 REPAIR 5 STEP 4.I. THROUGH 4.K. APPLIED ALODINE AND PRIMED -1 AND -2 REPAIR PARTS AND REPAIR AREA I/A/W B737-700 SRM 57-10-10-2R-5 REPAIR 5 STEPS 4.F. AND 4.G INSTALLED -1 AND -2 REPAIR PARTS I/A/W B737-700 SRM 57-10-10-2R-5 REPAIR 5 STEP 4.L.(3) THROUGH (7).SEALED REPAIR PARTS I/A/W B737-700 SRM 57-10-10-2R-5 REPAIR 5 STEP 4.N.; CAP SEALED TANK FASTENERS INTERNALLY IAW SRM 57-10-10-2R-5 REPAIR 5 STEP L.
